| Model Number |
014R |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Block b7: not available from facility.Block c: not applicable for this device.Block d4: serial number is unknown.Blocks d6 & d7: not applicable for this device.Blocks h3 & h6: the visions catheter was discarded, thus no product evaluation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that a visions pv.014p rx catheter was used for a peripheral procedure in a severely calcified distal sfa.During use, the catheter would not thread over the guidewire and became stuck.The catheter and guidewire were removed together as a system.A new catheter and guidewire were used to complete the procedure.No patient injury reported.This product problem is being submitted because the visions catheter and guidewire were removed as a system.There is a potential for harm if the malfunction were to recur.